Alert archive / New York / Flash Flood Watches in 2015
Flash Flood Watch 6, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood watch at Jul 18, 2015, 3:43 PM EDT for 14 counties in New York. It took effect at Jul 19, 2015, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 3:43 PM EDT (19:43 UTC)
- In effect from
- Jul 19, 2015, 11:00 AM EDT
- Expired
- Jul 19, 2015, 9:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 69 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
700 WGUS61 KBUF 181943 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 343 PM EDT SAT JUL 18 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF WESTERN NEW YORK FROM SUNDAY MORNING INTO SUNDAY EVENING... A MOISTURE LADEN...TROPICAL LIKE AIRMASS WILL REMAIN IN PLACE ACROSS WESTERN NEW YORK THROUGH SUNDAY. THIS SULTRY AIRMASS WILL BE FAVORABLE FOR THUNDERSTORMS WITH HEAVY RAIN TO DEVELOP ACROSS WESTERN NEW YORK...ESPECIALLY SUNDAY AFTERNOON AND EVENING WHEN A COLD FRONT WILL BEAR DOWN ON OUR REGION FROM SOUTHERN ONTARIO. SINCE MANY AREAS HAVE ALREADY BEEN PRIMED WITH HEAVY RAINS FROM THE PAST SEVERAL DAYS...ADDITIONAL TORRENTIAL DOWNPOURS WILL EXACERBATE AN ALREADY ELEVATED RISK FOR LOCALIZED FLASH FLOODING. SOME OF THE THUNDERSTORMS THAT DEVELOP ON SUNDAY WILL ALSO HAVE THE RISK OF BECOMING STRONG ENOUGH TO GENERATE DAMAGING WIND GUSTS AND HAIL. NYZ001>006-010>014-019>021-085-190345- /O.NEW.KBUF.FF.A.0006.150719T1500Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 343 PM EDT SAT JUL 18 2015 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL NEW YORK...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK... ALLEGANY...CATTARAUGUS...CHAUTAUQUA...GENESEE...LIVINGSTON... MONROE...NIAGARA...NORTHERN ERIE...ONTARIO...ORLEANS... SOUTHERN ERIE...WAYNE AND WYOMING. * FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * A TROPICAL LIKE AIRMASS AHEAD OF A COLD FRONT WILL ENCOURAGE STRONG THUNDERSTORMS TOP DEVELOP...SOME OF WHICH WILL CONTAIN TORRENTIAL DOWNPOURS THAT COULD CROSS ALREADY SATURATED SOILS. * EXCESSIVE RUNOFF PRODUCED BY LOCALIZED HEAVY RAINFALL WILL RESULT IN RAPID RISES ON SMALL STREAMS AND CREEKS IN ADDITION TO POOR DRAINAGE AREAS. BE PREPARED TO ACT QUICKLY AND GET TO HIGHER GROUND SHOULD STORMS PRODUCE PROLONGED HEAVY RAINFALL IN OR NEAR YOUR AREA...AND LISTEN FOR ANY WARNINGS THAT MAY BE ISSUED BY THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ RSH/DC
5 follow-up statements
556 WGUS61 KBUF 190221 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1021 PM EDT SAT JUL 18 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF WESTERN NEW YORK FROM SUNDAY MORNING INTO SUNDAY EVENING... A MOISTURE LADEN...TROPICAL LIKE AIRMASS WILL REMAIN IN PLACE ACROSS WESTERN NEW YORK THROUGH SUNDAY. THIS SULTRY AIRMASS WILL BE FAVORABLE FOR THUNDERSTORMS WITH HEAVY RAIN TO DEVELOP ACROSS WESTERN NEW YORK...ESPECIALLY SUNDAY AFTERNOON AND EVENING WHEN A COLD FRONT WILL BEAR DOWN ON OUR REGION FROM SOUTHERN ONTARIO. SINCE MANY AREAS HAVE ALREADY BEEN PRIMED WITH HEAVY RAINS FROM THE PAST SEVERAL DAYS...ADDITIONAL TORRENTIAL DOWNPOURS WILL EXACERBATE AN ALREADY ELEVATED RISK FOR LOCALIZED FLASH FLOODING. NYZ001>006-010>014-019>021-085-191030- /O.CON.KBUF.FF.A.0006.150719T1500Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 1021 PM EDT SAT JUL 18 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL NEW YORK...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY...CATTARAUGUS... CHAUTAUQUA...GENESEE...LIVINGSTON...MONROE...NIAGARA... NORTHERN ERIE...ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * A VERY HUMID AIRMASS AHEAD OF A COLD FRONT WILL ENCOURAGE STRONG THUNDERSTORMS TO DEVELOP...SOME OF WHICH WILL CONTAIN TORRENTIAL DOWNPOURS THAT MAY FALL ON ALREADY SATURATED SOILS. * EXCESSIVE RUNOFF PRODUCED BY LOCALIZED HEAVY RAINFALL MAY RESULT IN RAPID RISES ON SMALL STREAMS AND CREEKS IN ADDITION TO POOR DRAINAGE AREAS. BE PREPARED TO ACT QUICKLY AND GET TO HIGHER GROUND SHOULD STORMS PRODUCE PROLONGED HEAVY RAINFALL IN OR NEAR YOUR AREA...AND LISTEN FOR ANY WARNINGS THAT MAY BE ISSUED BY THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ HITCHCOCK
100 WGUS61 KBUF 190852 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 452 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF WESTERN NEW YORK FROM THIS MORNING INTO THIS EVENING... A MOISTURE LADEN...TROPICAL LIKE AIRMASS WILL REMAIN IN PLACE ACROSS WESTERN NEW YORK THROUGH TODAY. THIS SULTRY AIRMASS WILL BE FAVORABLE FOR THUNDERSTORMS WITH HEAVY RAIN TO DEVELOP ACROSS WESTERN NEW YORK...ESPECIALLY THIS AFTERNOON AND EVENING WHEN A COLD FRONT WILL BEAR DOWN ON OUR REGION FROM SOUTHERN ONTARIO. SINCE MANY AREAS HAVE ALREADY BEEN PRIMED WITH HEAVY RAINS FROM THE PAST SEVERAL DAYS...ADDITIONAL TORRENTIAL DOWNPOURS WILL EXACERBATE AN ALREADY ELEVATED RISK FOR LOCALIZED FLASH FLOODING. NYZ001>006-010>014-019>021-085-191700- /O.CON.KBUF.FF.A.0006.150719T1500Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 452 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL NEW YORK...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY...CATTARAUGUS... CHAUTAUQUA...GENESEE...LIVINGSTON...MONROE...NIAGARA... NORTHERN ERIE...ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING. * A VERY HUMID AIRMASS AHEAD OF A COLD FRONT WILL ENCOURAGE STRONG THUNDERSTORMS TO DEVELOP...SOME OF WHICH WILL CONTAIN TORRENTIAL DOWNPOURS THAT MAY FALL ON ALREADY SATURATED SOILS. * EXCESSIVE RUNOFF PRODUCED BY LOCALIZED HEAVY RAINFALL MAY RESULT IN RAPID RISES ON SMALL STREAMS AND CREEKS IN ADDITION TO POOR DRAINAGE AREAS. BE PREPARED TO ACT QUICKLY AND GET TO HIGHER GROUND SHOULD STORMS PRODUCE PROLONGED HEAVY RAINFALL IN OR NEAR YOUR AREA...AND LISTEN FOR ANY WARNINGS THAT MAY BE ISSUED BY THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ TMA
240 WGUS61 KBUF 191436 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1036 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF WESTERN NEW YORK THROUGH THIS EVENING... A MOISTURE LADEN...TROPICAL LIKE AIRMASS WILL REMAIN IN PLACE ACROSS WESTERN NEW YORK THROUGH THIS EVENING. THIS SULTRY AIRMASS WILL BE FAVORABLE FOR THUNDERSTORMS WITH HEAVY RAIN TO DEVELOP ACROSS WESTERN NEW YORK...ESPECIALLY LATE THIS AFTERNOON AND EVENING WHEN A COLD FRONT WILL BEAR DOWN ON OUR REGION FROM SOUTHERN ONTARIO. SINCE MANY AREAS HAVE ALREADY BEEN PRIMED WITH HEAVY RAINS FROM THE PAST SEVERAL DAYS...ADDITIONAL TORRENTIAL DOWNPOURS WILL EXACERBATE AN ALREADY ELEVATED RISK FOR LOCALIZED FLASH FLOODING. NYZ001>006-010>014-019>021-085-192245- /O.CON.KBUF.FF.A.0006.150719T1500Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 1036 AM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL NEW YORK...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY...CATTARAUGUS... CHAUTAUQUA...GENESEE...LIVINGSTON...MONROE...NIAGARA... NORTHERN ERIE...ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * THROUGH THIS EVENING. * A VERY HUMID AIRMASS AHEAD OF A COLD FRONT WILL ENCOURAGE STRONG THUNDERSTORMS TO DEVELOP...SOME OF WHICH WILL CONTAIN TORRENTIAL DOWNPOURS THAT MAY FALL ON ALREADY SATURATED SOILS. THUNDERSTORMS ARE EXPECTED FIRST DURING THE LATE AFTERNOON ACROSS THE SOUTHERN TIER AND FINGER LAKES. THIS EVENING ADDITIONAL THUNDERSTORMS ALONG A COLD FRONT WILL IMPACT A GREATER PORTION OF THE REGION. * EXCESSIVE RUNOFF PRODUCED BY LOCALIZED HEAVY RAINFALL MAY RESULT IN RAPID RISES ON SMALL STREAMS AND CREEKS IN ADDITION TO POOR DRAINAGE AREAS. BE PREPARED TO ACT QUICKLY AND GET TO HIGHER GROUND SHOULD STORMS PRODUCE PROLONGED HEAVY RAINFALL IN OR NEAR YOUR AREA...AND LISTEN FOR ANY WARNINGS THAT MAY BE ISSUED BY THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ HITCHCOCK
455 WGUS61 KBUF 191944 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 344 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF WESTERN NEW YORK THROUGH THIS EVENING... A MOISTURE LADEN...TROPICAL LIKE AIRMASS WILL REMAIN IN PLACE ACROSS WESTERN NEW YORK THROUGH THIS EVENING. THIS SULTRY AIRMASS WILL BE FAVORABLE FOR THUNDERSTORMS WITH HEAVY RAIN TO DEVELOP ACROSS WESTERN NEW YORK...ESPECIALLY THIS EVENING WHEN A COLD FRONT WILL BEAR DOWN ON OUR REGION FROM SOUTHERN ONTARIO. SINCE MANY AREAS HAVE ALREADY BEEN PRIMED WITH HEAVY RAINS FROM THE PAST SEVERAL DAYS...ADDITIONAL TORRENTIAL DOWNPOURS WILL EXACERBATE AN ALREADY ELEVATED RISK FOR LOCALIZED FLASH FLOODING. NYZ001>006-010>014-019>021-085-200300- /O.CON.KBUF.FF.A.0006.000000T0000Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 344 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL NEW YORK...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY...CATTARAUGUS... CHAUTAUQUA...GENESEE...LIVINGSTON...MONROE...NIAGARA... NORTHERN ERIE...ONTARIO...ORLEANS...SOUTHERN ERIE...WAYNE AND WYOMING. * UNTIL 11 PM EDT THIS EVENING. * A VERY HUMID AIRMASS AHEAD OF A COLD FRONT WILL ENCOURAGE STRONG THUNDERSTORMS TO DEVELOP...SOME OF WHICH WILL CONTAIN TORRENTIAL DOWNPOURS THAT MAY FALL ON ALREADY SATURATED SOILS. THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH PRIMARILY DURING THE EVENING HOURS. * EXCESSIVE RUNOFF PRODUCED BY LOCALIZED HEAVY RAINFALL MAY RESULT IN RAPID RISES ON SMALL STREAMS AND CREEKS IN ADDITION TO POOR DRAINAGE AREAS. BE PREPARED TO ACT QUICKLY AND GET TO HIGHER GROUND SHOULD STORMS PRODUCE PROLONGED HEAVY RAINFALL IN OR NEAR YOUR AREA...AND LISTEN FOR ANY WARNINGS THAT MAY BE ISSUED BY THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ HITCHCOCK
221 WGUS61 KBUF 200100 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 900 PM EDT SUN JUL 19 2015 NYZ001>006-010>014-019>021-085-200200- /O.CAN.KBUF.FF.A.0006.000000T0000Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 900 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND WESTERN NEW YORK HAS BEEN CANCELLED. THUNDERSTORM CHANCES CONTINUE TO DECREASE MARKEDLY THIS EVENING... THE THREAT OF HEAVY RAINFALL HAS GREATLY DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 18, 3:40 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 18, 3:40 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EDT SAT JUL 18 2015
.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL KEEP VERY SUMMERY CONDITIONS IN PLACE
THROUGH THE REST OF THE WEEKEND. THUNDERSTORMS WILL DEVELOP ON
SUNDAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT... AND WILL
BRING THE POTENTIAL FOR DAMAGING WINDS... HAIL... AND FLASH
FLOODING. TEMPERATURES RETURN TO NEAR SEASONAL NORMALS FOR THE WORK
WEEK... WITH MOSTLY DRY CONDITIONS EXPECTED.
&&
.NEAR TERM /THROUGH SUNDAY/...
A VERY WARM AND HUMID AIRMASS REMAINS IN PLACE ACROSS THE FORECAST
AREA... WITH DEW POINTS REMAINING NEAR THE 70 DEGREE MARK THIS
AFTERNOON. WHILE WE ARE VERY UNSTABLE WITH PLENTY OF LOW-LEVEL
MOISTURE... A LACK OF LARGE SCALE FORCING WILL KEEP ANY STORMS THAT
DEVELOP WIDELY SCATTERED... AND MAINLY FOCUSED ALONG THE LAKE
BREEZES SOUTH OF LAKE ONTARIO OR EAST OF LAKE ERIE.
TONIGHT... WITH NO MAJOR CHANGE IN AIRMASS... EXPECT LOW
TEMPERATURES TO LARGELY REMAIN IN THE LOW 70S... WITH SOME UPPER 60S
IN THE HIGHER TERRAIN OF THE SOUTHERN TIER AND NORTH COUNTRY. HIGH
DEW POINT AIR OVER THE RELATIVELY COOL LAKES WILL KEEP SOME AREAS OF
FOG OVER THE LAKES... WITH SOME PATCHY FOG MAKING IT INLAND INTO THE
DOWNTOWN BUFFALO AND WATERTOWN AREAS ON THE PREVAILING
SOUTHWESTERLY FLOW. CANNOT RULE OUT SOME ISOLATED SHOWERS OVERNIGHT
AS THE REMNANTS OF AN MCS PASS ACROSS LAKE ONTARIO... WITH SOME
SCATTERED SHOWERS POSSIBLE EAST OF LAKE ONTARIO.
HIGH HUMIDITY AIR REMAINS LOCKED IN PLACE FOR SUNDAY... WITH DEW
POINTS HOVERING AROUND THE 70 DEGREE MARK. 850 MB TEMPERATURES
PUSHING TO AROUND +20C WILL ALLOW FOR THE HOTTEST DAY OF THE
WEEKEND... AS AFTERNOON HIGH TEMPERATURES PUSH NEAR 90. SLIGHTLY
COOLER VALUES IN THE MID 80S WILL OF COURSE BE FOUND OVER THE HIGHER
TERRAIN OF THE SOUTHERN TIER AND NORTH COUNTRY... AS WELL AS IN THE
DOWNTOWN BUFFALO AND WATERTOWN AREAS DUE TO SOME COOL INFLUENCE FROM
THE LAKES ON THE SOUTHWESTERLY WIND. SOUTHWESTERLY WINDS WILL ALSO
PICK UP SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT... AS
THE SURFACE GRADIENT TIGHTENS AHEAD OF THE SURFACE LOW OVER THE
UPPER GREAT LAKES.
IN TERMS OF THUNDERSTORM POTENTIAL... WE EXPECT THERE COULD BE A
COUPLE ROUNDS OF STORMS ON SUNDAY. THE FIRST OF WHICH WILL LIKELY
DEVELOP AHEAD OF THE MAIN COLD FRONT... ORGANIZED ALONG THE LAKE
BREEZE BOUNDARY EAST OF LAKE ERIE... AND SHOULD MOVE ACROSS THE
WESTERN SOUTHERN TIER INTO THE FINGER LAKES REGION. DURING THE
MAJORITY OF THE DAY... THE NIAGARA FRONTIER AND WATERTOWN AREAS WILL
BE SHADOWED BY LAKES ERIE AND ONTARIO...RESPECTIVELY...WHICH SHOULD
KEEP MOST OF DAY THROUGH EARLY AFTERNOON DRY IN THOSE LOCATIONS. BY
LATER IN THE AFTERNOON. THE COLD FRONT WILL APPROACH FROM NORTHWEST
TO SOUTHEAST BRINGING A MORE WIDELY ORGANIZED BATCH OF THUNDERSTORMS
ACROSS THE FORECAST AREA.
IN TERMS OF THE SEVERE/FLASH FLOOD POTENTIAL...SPC HAS INCLUDED ALL
OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE WEATHER ON SUNDAY.
IN THIS STRONGLY FORCED SCENARIO WITH CAPE VALUES PUSHING OVER 3000
J/KG... AND DEEP LAYER SHEAR VALUES APPROACHING 30 TO 40 KNOTS OVER
WESTERN NEW YORK IN THE AFTERNOON.... AND THEN 40 TO 50 KNOTS WITH
THE COLD FRONTAL PASSAGE IN THE EVENING... EXPECT SOME BOWING
SEGMENTS AND SOME EMBEDDED SUPERCELL STRUCTURES THAT WILL BRING
PRIMARY THREATS OF DAMAGING WINDS AND HAIL. NOT TO BE LOST IN THE
SEVERE THREAT... FLASH FLOODING ALSO WILL ALSO BE A CONCERN. MUCH OF
WESTERN NEW YORK HAS SEEN ABUNDANT RAINFALL OVER THE LAST SEVERAL
WEEKS... WITH NUMEROUS FLASH FLOODING EVENTS IN THE PAST FEW WEEKS.
GIVEN THE SATURATED GROUND... PWATS PUSHING TO 2+ INCHES BY LATE
SUNDAY... ABUNDANT CAPE... AND BUFKIT SOUNDINGS SHOWING THE
POTENTIAL FOR BACKBUILDING / TRAINING STORMS AHEAD OF THE COLD FRONT
WILL ISSUED A FLASH FLOOD WATCH FOR MOST OF WESTERN NEW YORK WITH
THIS UPDATE.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE MAIN FOCUS DURING THIS PERIOD WILL BE A COLD FRONTAL PASSAGE
SUNDAY NIGHT THAT WILL PRODUCE STRONG TO SEVERE THUNDERSTORMS...
ALTHOUGH THE MAIN CONCERN COULD BE FLASH FLOODING.
STORMY WEATHER WILL ALREADY BE UNDERWAY ACROSS THE FAR WESTERN
COUNTIES AS WE OPEN THIS PERIOD...AS A COLD FRONT WILL BE BEARING
DOWN ON OUR FORECAST AREA FROM SOUTHERN ONTARIO. OUR AIRMASS WILL
STILL BE RATHER OPPRESSIVE AS DEW POINT TEMPERATURES WILL BE WITHIN
A COUPLE DEGREES OF 70. BACKWARD TRAJECTORIES FROM THE GFS CONTINUE
TO SUPPORT THAT THE WEALTH OF LOW LEVEL MOISTURE WILL BE
SUPPLEMENTED IN THE MID LEVELS BY A PLUME OF TROPICAL MOISTURE
EXTENDING ACROSS THE COUNTRY FROM THE REMNANTS OF WHAT SHOULD BE
POST-TROPICAL 'DOLORES' OFF BAJA CALIFORNIA. THIS DEEP MOISTURE
FIELD WILL PRODUCE PWAT VALUES CLOSE TO TO 2 INCHES EARLY SUNDAY
EVENING...THUS KEEPING THE CONCERN IN PLACE FOR TORRENTIAL DOWNPOURS
WITH THE EXPECTED CONVECTION. AIDING IN THE EFFICIENCY OF HEAVY RAIN
PRODUCTION WILL BE THE DEEP WARM CLOUD DEPTHS...WHICH WILL BE IN
EXCESS OF 12K FT. WHILE IT NOW APPEARS THAT THERE WILL BE ENOUGH
FLOW TO KEEP STORMS MOVING ALONG...RECENT HEAVY RAINS HAVE PRODUCED
NEAR SATURATED ANTECEDENT CONDITIONS FOR MANY AREAS...SO THE RISK
FOR FLASH FLOODING WILL HAVE TO BE CLOSELY MONITORED. A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR THE WRN COUNTIES OF NY TO COVER THIS
THREAT.
IN TERMS OF THE CONVECTION ITSELF...THERE SHOULD BE ENOUGH SUN FROM
THE AFTERNOON LEADING INTO THE EARLY EVENING TO PROMOTE SBCAPES OF
MORE THAN 2000 J/KG (LI'S VCNTY OF -8). AS MENTIONED ABOVE...THE
GUIDANCE PACKAGES ARE NOW INDICATING STRONGER WINDS ALOFT...WHICH
WILL SUPPORT BULK SHEAR VALUES OF 40 KNOTS. THIS WOULD CERTAINLY BE
ENOUGH TO ALLOW STORMS TO BECOME ORGANIZED AND PERSIST FOR A LONGER
PERIOD...LIKELY EVOLVING INTO A LINE OF STRONG CONVECTION THAT COULD
INCLUDE DAMAGING WINDS. WHILE THE MAIN SEVERE WEATHER THREAT WILL BE
DAMAGING WIND GUSTS...'FAT CAPE' PROFILES WOULD ALSO SUPPORT THE
THREAT FOR LARGE HAIL. ALONG WITH THE MENTION OF HEAVY RAIN...HAVE
INCLUDED THE MENTION OF GUSTY WINDS AND HAIL FOR THE STORMS FOR
SUNDAY EVENING. THE BULK OF THE ACTIVITY WILL COME BEFORE MIDNIGHT
WITH DRIER MORE STABLE AIR PUSHING ACROSS THE LOWER GREAT LAKES
THEREAFTER AS THE FRONT EXITS ACROSS NEW ENGLAND. FOR WHAT ITS
WORTH...SPC HAS INCLUDED OUR REGION WITHIN A SLIGHT RISK AREA FOR
SEVERE STORMS DURING THIS PERIOD.
ON MONDAY...LOW LEVEL RIDGING AND MUCH DRIER AIR WILL PRODUCE A FINE
DAY ACROSS OUR REGION WITH AMPLE SUNSHINE AND MORE COMFORTABLE
CONDITIONS. WHILE IT WILL BE ON THE WARM SIDE OF NORMAL...TEMPS WILL
BE SOME 5 TO 10 DEGREES LOWER THAN THOSE FROM SUNDAY.
A COLD FRONT WITH LIMITED MOISTURE WILL APPROACH OUR REGION FROM THE
UPPER GREAT LAKES MONDAY NIGHT. HAVE BUMPED THE POPS UP A BIT FOR
THE OVERNIGHT HOURS...BUT HAVE KEPT THEM BELOW SLGT CHC FOR NOW.
A STRONG MID LEVEL DISTURBANCE DIGGING THROUGH THE BASE OF A DIGGING
LONGWAVE TROUGH WILL MAKE ITS WAY ACROSS LAKE ONTARIO ON TUESDAY.
WHILE THERE WILL NOT BE A LOT OF MOISTURE TO WORK WITH...HAVE
INSERTED CHC POPS FOR SHOWERS AND ISOLATED THUNDERSTORMS. THE BULK
OF THE DAY WILL BE RAIN FREE.
EXPANSIVE HIGH PRESSURE CENTERED OVER THE MID WEST WILL NOSE TO THE
EAST ACROSS THE LOWER GREAT LAKES TUESDAY NIGHT AND WEDNESDAY...
WHILE A CYCLONIC FLOW WILL REMAIN IN PLACE IN THE MID AND UPPER
LEVELS. THIS WILL GUARANTEE FAIR DRY WEATHER OVER THE WESTERN
COUNTIES OF NEW YORK...WITH ONLY THE SLGT CHC FOR AN AFTERNOON
SHOWER ACROSS THE EASTERN LAKE ONTARIO REGION.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
A LOW AMPLITUDE FLOW ALONG THE CANADIAN BORDER WILL FAVOR NEAR
NORMAL MID SUMMER TEMPERATURES ACROSS OUR REGION DURING THIS
PERIOD...WHILE EXPANSIVE SFC HIGH PRESSURE WILL SUPPORT MAINLY DRY
WEATHER. THIS WILL CERTAINLY BE A WELCOMED BREAK FROM THE FREQUENT
RAINS OF THE PAST SEVERAL WEEKS...ALLOWING THE REGION TO DRY OUT A
BIT.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
VFR/MVFR CIGS WILL REMAIN COMMON ACROSS THE AREA THIS EVENING. THE
BEST CHANCE FOR MVFR WILL COME TO KIAG/KROC ALONG A LAKE BREEZE
BOUNDARY WHICH COULD ALSO POP A STRAY THUNDERSTORM THROUGH THE EARLY
EVENING. KBUF/KART COULD ALSO SEE SOME TEMPORARY MVFR VIS/CIG
RESTRICTIONS THROUGH MUCH OF THE TAF PERIOD WITH VERY MOIST FLOW
OFF THE LAKES ERIE AND ONTARIO...RESPECTIVELY... BRINGING IN SOME
LOW STRATUS / FOG.
LATE TONIGHT... KJHW WILL LIKELY SEE ANOTHER BRIEF ROUND OF IFR
CIGS/VIS DEVELOP IN A VERY MOIST AIRMASS.
SUNDAY...THUNDERSTORMS WILL IMPACT THE FORECAST AREA MAINLY FROM
LATE AFTERNOON THROUGH EARLY EVENING. SOME STORMS COULD BE STRONG TO
SEVERE... WITH DAMAGING WINDS AND HAIL POSSIBLE.
OUTLOOK...
MONDAY THROUGH THURSDAY...MAINLY VFR...WITH A CHANCE OF MVFR IN
SHOWERS/THUNDERSTORMS TUESDAY AFTERNOON.
&&
.MARINE...
VERY WARM AND HUMID CONDITIONS EXPECTED THROUGH THE WEEKEND. THE
VERY HUMID AIRMASS WILL ALSO LIKELY RESULT IN AREAS OF FOG
DEVELOPING OVER THE COLDER WATERS OF LAKE ONTARIO... WITH A LOWER
CHANCE OVER THE WARMER LAKE ERIE.
A COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY LATE AFTERNOON AND
EVENING BRINGING A MORE ORGANIZED LINE OF THUNDERSTORMS. SOME OF THE
STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE DAMAGING WINDS AND
HAIL OUTSIDE OF THUNDERSTORMS. IF BOATING... STAY ALERT TO POTENTIAL
WATCHES AND MARINE WARNINGS ON SUNDAY.
OUTSIDE OF THUNDERSTORMS ON SUNDAY... WINDS WILL GENERALLY BE LIGHT
AND WAVES 2 FEET OR LESS THROUGH MUCH OF THE WEEK.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR NYZ001>006-010>014-019>021-085.
MARINE...NONE.
&&
SYNOPSIS...CHURCH
NEAR TERM...CHURCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...CHURCH
MARINE...CHURCHHazardous weather outlook, Jul 18, 9:36 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 936 AM EDT SAT JUL 18 2015 NYZ001>008-010>014-019>021-085-191345- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 936 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A VERY WARM AND SULTRY AIRMASS WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEW YORK DURING THE COURSE OF THE WEEKEND...WITH TEMPERATURES CLIMBING INTO THE 90S ACROSS THE LAKE PLAINS SUNDAY AFTERNOON. THE COMBINATION OF THE HEAT AND VERY HUMID AIR ON SUNDAY WILL PRODUCE APPARENT TEMPERATURES OF 95 TO 100 ACROSS A LARGE PERCENTAGE OF OUR REGION. THIS WILL ESPECIALLY BE THE CASE IN THE FINGER LAKES REGION AND NIAGARA FRONTIER. THESE VALUES WILL APPROACH HEAT ADVISORY LEVELS. ONCE HEAT INDICES APPROACH OR EXCEED 100 DEGREES...THE CHANCES FOR HEAT RELATED ILLNESSES INCREASE FOR THOSE DOING OUTDOOR ACTIVITIES. THE OPPRESSIVE HEAT WILL BE ACCOMPANIED BY THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...WHICH COULD APPROACH SEVERE LEVELS. THE GREATEST CONCERN WITH THE STORMS THOUGH MAY COME FROM SLOW MOVING TORRENTIAL DOWNPOURS. THIS COULD LEAD TO LOCALIZED FLOODING SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-191345- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 936 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND SUNDAY EVENING. RECREATIONAL BOATERS SHOULD ESPECIALLY BE WARY OF SPECIAL MARINE WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Local storm report, Jul 18, 11:30 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1130 AM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 NW NORTH CHILI 43.12N 77.82W
07/18/2015 M1.29 INCH MONROE NY COCORAHS
24 HOUR RAINFALL.
0840 AM HEAVY RAIN 2 ENE BROCKPORT 43.22N 77.91W
07/18/2015 M1.28 INCH MONROE NY COCORAHS
24 HOUR RAINFALL.
0900 AM HEAVY RAIN 1 N MEDINA 43.23N 78.39W
07/18/2015 M1.01 INCH ORLEANS NY COCORAHS
24 HOUR RAINFALL.
1125 AM HEAVY RAIN HONEOYE 42.79N 77.51W
07/18/2015 M1.42 INCH ONTARIO NY COOP OBSERVER
24 HOUR RAINFALL.
&&
EVENT NUMBER BUF1500261
EVENT NUMBER BUF1500262
EVENT NUMBER BUF1500263
EVENT NUMBER BUF1500264
DKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:37 AM EDT | Special Weather Statement | BUF | Genesee, Monroe | 38 min |
| Jul 18, 4:16 AM EDT | Flash Flood Warning | BUF | Genesee, Monroe, Orleans, Wayne | 3 hr |
| Jul 18, 5:03 AM EDT | Special Weather Statement | BUF | Ontario | 42 min |
| Jul 18, 5:35 AM EDT | Flash Flood Warning | BUF | Livingston, Monroe, Ontario | 3 hr |
| Jul 18, 6:25 AM EDT | Special Weather Statement | BUF | Livingston | 35 min |
| Jul 18, 7:00 AM EDT | Flash Flood Warning | BUF | Ontario | 3 hr |
Nearby
Flash Flood Watches in New York, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.